# SDR SWAA2022102061801

- Difficulty date: October 20, 2022
- Submitted: October 20, 2022
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 71,562 hours, 42,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Out Of Position
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 AND R1 DOOR LOWER EXIT SIGNS MISSING DIRECTIONAL ARROWS.  REMOVED AND REPLACED L-1 AND R-1 LWR EXIT SIGN LENS ASSY IAW AMM 33-51-01.
